# SDR MWEA96479

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5911415
- Condition: Damaged
- Location: Bs 640-658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND PREVIOUS DAMAGE TO LONG 2R, 3R HAT CHANNEL LIP BETWEEN STA 640 AND 658 FITTINGS FOR ANTI-COLLISION LIGHT MOD.  REPAIRED DAMAGED AREAS IAW SRM 53-01, FIG 2 SHEET 4.
